# SDR FDEA201408162190

- Difficulty date: August 16, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N373FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46611
- Aircraft time: 90,439 hours, 38,181 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: DC37E2241PY
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FIGHT CREW PREFLIGHT FOUND EMER LIGHTING SYS INOPERATIVE.  FOUND CONNECTOR P1-203 PARTIALLY DISCONNECTED.  RECONNECTED P1-203 IAW SWPM.  EMER LIGHTS OPERATIONS & TEST GOOD FROM THE OVERHEAD PANEL.
